# SDR CA120504002

- Difficulty date: May 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 32,187 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 501600183
- Condition: Cracked
- Location: Rt Wing
- Part time: 32,520 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON MAINTENANCE WALKAROUND, THE RT OTBD FLAP HAD MORE PLAY THAN USUAL. FLAP WAS REMOVED AND THE INBD FLAP TRACK WAS FOUND TO BE CRACKED ON THE REAR TIP.  TRACK REPLACED AND ACFT RETURNED TO SERVICE.
